Economics Faculty Database
Arts & Sciences
Duke University

 HOME > Arts & Sciences > Economics > Faculty    Search Help Login pdf version printable version 

Publications of Arie Beresteanu    :chronological  alphabetical  combined  bibtex listing:

Papers Accepted

  1. with Shanjun Li, Gasoline Prices, Government Support, and the Demand for Hybrid Vehicles in the U.S., International Economic Review (2011)  [author's comments]
  2. A. Beresteanu, Asymptotic Properties for a Class of Partially Identified Models, Econometrica, vol. 76 no. 4 (2008), pp. 763-814
  3. Arie Beresteanu, Nonparametric analysis of cost complementarities in the telecommunications industry, RAND journal of economics (Winter, 2005)

Papers Submitted

  1. Arie Beresteanu, Nonparametric estimation of regression function under restriction on partial derivatives (2004)  [author's comments]
  2. Arie Beresteanu, Momy Dahan, An optimal shape of income tax: evidence from Zero income tax countries - Paraguay and Uruguay (2004)  [abs] [author's comments]


  1. A. Beresteanu, "Nonparametric estimation of supermodular regression functions" (November, 2000) (Job market paper, Northwestern University.)
  2. A. Beresteanu with Charles F. Manski, "BOUNDS" (June 2000), draft version 1.0, MatLab and Stata, with documentation
  3. A. Beresteanu, "Indexed and non-indexed Public debt - Time consistency and credible policy" (December, 1999), Presented at the Research Department seminar, Bank of Israel
  4. A. Beresteanu, "Nonparametric analysis of wage equations and income distribution in Israel - a comparison between salaried and self employed workers" (July, 1997), Falk Institute for Economic Research in Israel

Duke University * Arts & Sciences * Economics * Faculty * Research * Staff * Master's * Ph.D. * Reload * Login